# SDR DLL10953491

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1732D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1213
- System (JASC): 2530 · Buffet/Galleys
- Part: Wire
- Part number: 120000125
- Condition: Burned
- Location: Nr 2 Oven
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 2 OVEN 'B' PHASE FEEDER WIRES AND TERMINAL BLOCK BURNED.  RETERMINATED WIRES AND REPLACED OVEN.  FLT ATTENDANT REPORTED OVEN OVERHEATING.
